# SDR ASOA2013011002763

- Difficulty date: January 6, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 24,319 hours, 16,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lgiht
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN, THIRD FROM FRONT CEILING EMERGENCY LIGHT, INOPERATIVE.  REPLACED LAMP IAW AMM 33-51-09.  OPS CHECKED GOOD.
